MathSciNet Relay Station
MathSciNet bibliographic data
MR856986 11B39
Kiss, Péter Some results on Lucas pseudoprimes. Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 28 (1985), 153–159 (1986).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement